Journal article icon

Journal article

A NEW PROPOSAL FOR MONTE-CARLO SIMULATION OF FERMIONS ON A LATTICE

Publication status:
Published

Actions


Access Document


Authors


Journal:
PHYSICS LETTERS B
Volume:
116
Issue:
4
Pages:
287-290
Publication date:
1982-01-01
DOI:
ISSN:
0370-2693
URN:
uuid:a7afbc40-d943-43c1-bcd2-f761f63d7e2e
Source identifiers:
20847
Local pid:
pubs:20847

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP